MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX27522UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The physician intended to use a resolute onyx drug eluting stent to treat a severely calcified lesion in the right posterior descending (r-pda) artery within the right coronary artery (rca).There was no damage noted to the device packaging and no issues noted when removing the device from the hoop.The device was inspected with no issues.Negative prep was not performed.The lesion was pre-dilated.The device did not pass through a previously deployed stent.Resistance was encountered when advancing the device and excessive force was used during delivery.It was reported that stent dislodgement occurred during delivery to the lesion.The dislodged stent was not removed and remains in the patient.No injury was reported.
 
Additional Manufacturer Narrative
Additional information: the dislodged stent remains in a small branch of the left renal artery.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Image review: the returned procedural images capture the patient lesion condition as reported by the account.The image captures the pre-dilation of the rca.Attempted delivery of the complaint device is visible in the returned images, the next image captures the dislodged stent immediately distal to the guide catheter tip.Additional pre-dilation was carried out followed by successful stent implantation of an unknown stent.An image captures the dislodged stent which had moved from the original dislodged location.No intervention was captured to remove the dislodged stent.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7285462
Report Number9612164-2018-00385
Device Sequence Number19089803
Product Code NIQ
UDI-Device Identifier00643169556911
UDI-Public00643169556911
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/07/2019
Device Catalogue NumberRONYX27522UX
Device Lot Number0008487474
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2018
Supplement Date Received by Manufacturer03/12/2018
05/22/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date04/04/2018
06/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight96